American Journal of Numerical Analysis
ISSN (Print): 2372-2118 ISSN (Online): 2372-2126 Website: http://www.sciepub.com/journal/ajna Editor-in-chief: Emanuele Galligani
Open Access
Journal Browser
Go

Content: Volume 2, Issue 2

Open AccessArticle
Wavelet Analysis of a Number of Prime Numbers
American Journal of Numerical Analysis. 2014, 2(2), 29-34. DOI: 10.12691/ajna-2-2-1
Pub. Date: February 19, 2014Views: 11121Downloads: 7596Citations: 13
Figure of 8
Open AccessArticle
About Coefficients and Order of Convergence of the Optimal Quadrature Formula
American Journal of Numerical Analysis. 2014, 2(2), 35-48. DOI: 10.12691/ajna-2-2-2
Pub. Date: February 24, 2014Views: 6088Downloads: 2868
Open AccessArticle
Initial Value Technique for Singular Perturbation Boundary Value Problems
American Journal of Numerical Analysis. 2014, 2(2), 49-54. DOI: 10.12691/ajna-2-2-3
Pub. Date: February 26, 2014Views: 11124Downloads: 7668Citations: 2
Open AccessArticle
A Priori Error Analysis and Numerical Simulation of Fully Discrete H1-Galerkin Mixed Element Method for Nonlinear Pseudo-Hyperbolic Equation
American Journal of Numerical Analysis. 2014, 2(2), 55-59. DOI: 10.12691/ajna-2-2-4
Pub. Date: February 28, 2014Views: 7142Downloads: 3756Citations: 1
Open AccessArticle
Solving Some Definite Integrals Using Parseval’s Theorem
American Journal of Numerical Analysis. 2014, 2(2), 60-64. DOI: 10.12691/ajna-2-2-5
Pub. Date: March 13, 2014Views: 6805Downloads: 2901Citations: 11
Open AccessArticle
Analytical and FDM Solutions for Anisotropic Heat Conduction in an Orthotropic Rectangular
American Journal of Numerical Analysis. 2014, 2(2), 65-68. DOI: 10.12691/ajna-2-2-6
Pub. Date: March 14, 2014Views: 9586Downloads: 5567Citations: 1